# SDR FDEA202211102763

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63112
- Aircraft time: 5,013 hours, 2,596 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 113T3100107G
- Part serial: 318
- Condition: Damaged
- Location: Lt Wing Le Flap
- Part time: 5,013 hours, 2,596 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

LH WING - OUTBOARD FLAP ASSY LEADING EDGE STRUCTURE IS DAMAGED AT LOCATION   ADJACENT TO THE INBOARD SIDE OF THE OUTBOARD FLAP TRACK FAIRING,MWT. REPAIRED BIRD STRIKE DAMAGE TO LH OB FLAP LEADING EDGE PER EA H-5750-T0371632 P1
